# SDR 0100816637

- Difficulty date: January 26, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 58,029 hours, 7,654 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON INBOARD VERTICAL SURFACE OF STRINGER AT STATION 2203, STR 51 L.  REPAIRED PER EA 66-180581.
